It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


Hello,
I'll try to make this as short as possible....
I had Uveitis in both eyes a few years ago. Recently, I noticed my left eye bothering me. it was red in the bottom corner, so i stopped wearing my contacts for a few days, but it just got worse and worse. It didnt seem like Uveitis to me this time, but....
The pressure in my eye kept building up and had to go to the ER. they said they thought maybe Uveitis again and said i had a torn iris that adhered to my lens. not sure how that happened...?
they gave me some steroids/antibiotic drops.
I have been taking them for 10 days now, tapering off (they are about gone).
the trouble is, although the pain and redness is lessening, so is my vision. It seems to get more blurry every day and today i noticed cloudiness as well.
I can't remember if this happened last time - seems to me it didn't.
plus last time there was more sensitivity to light than this time.

anyone have any thoughts/comments?

Could it be the extended use of steroid drops causing the blurred vision?

thanks





All times are GMT -7. The time now is 11:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!